# SDR DL76G080213

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 71,193 hours, 15,318 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 98045355
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/O'S ALTIMETER OFF FLAG DISPLAYED REPLACED RT ADC PER M/M.  ALL TESTS PASS, FLAG CLEARED, P/N 4040800-911.
